Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Slack     Google Drive     Print     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Buscar en contenido

Contenido:

miércoles, 8 de marzo de 2017

Serotonin Syndrome

Resultado de imagen de Taming The SRU
Taming The SRU - March 07, 2017 - Authored by Michael Klaszky 
..."Serotonin syndrome is a condition caused by increased serotonergic activity in the central nervous system. Patients may present with a broad range of symptoms such as anxiety and tremor in mild cases, or altered mental status, cardiovascular compromise, and seizures in severe cases. Mild serotonin syndrome can occur as a side effect of normal medication use for depression or anxiety. Moderate to severe cases, however, are often due to medication interactions or intentional overdose, and can quickly become life threatening, making recognition and prompt treatment of this condition important for the emergency physician..."